Hi, first of all, let me tell you that I feel really sorry for what this steroid did to you. I am really, really, really sad to hear your story and even if I cannot feel your pain, I understand that you are in a very bad situation. I am not a medical professional, and we cannot give you any medical advice, I can advise you that you MUST contact a professional doctor and seek for a professional medical advice on your journey to health. You also need to stop reading internet forums and websites regarding serious issues like that, it is time for a real professional to look at your case. Apart from that, I beg others to read this story and never start using medical drugs like pharmaceutical steroids to gain muscle, because it is a devil’s trap, once you are off them, then you start realizing what terrible decision you made. Everyone out there, please read this – do not take pharmaceutical steroids!
There are several possible androgenic side effects of Testoviron and they are dependent on genetics. The androgenic side effects of Testoviron include hair loss, acne and body hair growth. Hair loss is not possible if you are not predisposed to male pattern baldness. If you are genetically predisposed to male pattern baldness you may find Testoviron causes you to lose some of your hair sooner than you would have, but you were going to lose it at some point anyway. Acne is similar; if acne sensitive you may find issues on your back, shoulders or chest. Staying clean and dry is very important if you are sensitive.
Important Note: Low testosterone levels can also promote hair loss.
The androgenic side effects of Testoviron are due to the testosterone hormone reducing to dihydrotestosterone (DHT). This occurs due to the hormone being metabolized by the 5-alpha reductase enzyme. 5-alpha reductase inhibitors like Finasteride can be used to reduce the androgenicity of the testosterone hormone if needed. However, this can potentially cause hormone imbalances if not carefully used.
The androgenic side effects of Testoviron also include virilization in women. Women who use Testoviron are almost assured virilization symptoms, which may include a deepening of the vocal chords, body hair growth and clitoral enlargement. This isn’t a commonly recommended hormone for female use.